×

Prescription of the spectrum of the Hodge-de Rham’s Laplacian. (Prescription du spectre du Laplacien de Hodge-de Rham.) (French) Zbl 1068.58016

For an Euclidean domain it is shown that one can prescribe any finite part of the spectrum of the Hodge and de Rham Laplacian, with multiplicity \(1\) or \(2\). A similar result is derived for a compact manifold.

MSC:

58J50 Spectral problems; spectral geometry; scattering theory on manifolds
PDFBibTeX XMLCite
Full Text: DOI Numdam EuDML

References:

[1] Anné C. , Spectre du Laplacien et écrasement d’anses , Ann. Sci. Éc. Norm. Sup. 20 ( 1987 ) 271 - 280 . Numdam | MR 911759 | Zbl 0634.58035 · Zbl 0634.58035
[2] Anné C. , A note on the generalized Dumbbell problem , Proc. Amer Math. Soc. 123 ( 8 ) ( 1995 ) 2595 - 2599 . MR 1257096 | Zbl 0829.58044 · Zbl 0829.58044 · doi:10.2307/2161294
[3] Anné C. , Colbois B. , Opérateur de Hodge-Laplace sur les variétés compactes privées d’un nombre fini de boules , J. Funct. Anal. 115 ( 1 ) ( 1993 ). MR 1228148 | Zbl 0791.58018 · Zbl 0791.58018 · doi:10.1006/jfan.1993.1087
[4] Anné C. , Colbois B. , Spectre du Laplacien agissant sur les p-formes différentielles et écrasement d’anses , Math. Ann. 303 ( 3 ) ( 1995 ) 545 - 573 . MR 1355003 | Zbl 0909.58054 · Zbl 0909.58054 · doi:10.1007/BF01461004
[5] Ashbaugh M.S. , Benguria R.D. , Proof of the Payne-Polya-Weinberger conjecture , Bull. Amer. Math. Soc., New Ser. 25 ( 1 ) ( 1991 ) 19 - 29 . Article | MR 1085824 | Zbl 0736.35075 · Zbl 0736.35075 · doi:10.1090/S0273-0979-1991-16016-7
[6] Bérard P. , Spectral Geometry : Direct and Inverse Problem , in: Lecture Notes in Maths. , vol. 1207 , Springer , Berlin , 1986 . MR 861271 | Zbl 0608.58001 · Zbl 0608.58001 · doi:10.1007/BFb0076330
[7] Cheeger J. , On the Hodge theory of Riemannian manifolds , in: Osserman R. , Weinstein A. (Eds.), Geometry of the Laplace Operator , Proceedings of Symposia in Pure Mathematics , vol. 36 , 1980 , pp. 91 - 146 . MR 573430 | Zbl 0461.58002 · Zbl 0461.58002
[8] Cheeger J. , Spectral geometry of Riemannian singular spaces , J. Differential Geom. 18 ( 1983 ) 575 - 657 . MR 730920 | Zbl 0529.58034 · Zbl 0529.58034
[9] Colbois B. , Dodziuk J. , Riemannian metrics with large \lambda 1 , Proc. Amer. Math. Soc. 122 ( 3 ) ( 1994 ). Zbl 0820.58056 · Zbl 0820.58056 · doi:10.2307/2160770
[10] Colin de Verdière Y. , Construction de laplaciens dont une partie finie du spectre est donnée , Ann. Scient. Éc. Norm. Sup., 4 20 ( 1987 ) 599 - 615 . Numdam | MR 932800 | Zbl 0636.58036 · Zbl 0636.58036
[11] Colin de Verdière Y. , Spectres de Graphes , Cours spécialisé , vol. 4 , Soc. Math. de France , 1998 . MR 1652692 | Zbl 0913.05071 · Zbl 0913.05071
[12] Courtois G. , Comportement du spectre d’une variété riemannienne compacte sous perturbation topologique par excision d’un domaine, Thèse, Institut Fourier, Grenoble, 1987.
[13] Dodziuk J. , Eigenvalues of the Laplacian on forms , Proc. Amer. Math. Soc. 85 ( 1982 ) 3 . MR 656119 | Zbl 0502.58038 · Zbl 0502.58038 · doi:10.2307/2043863
[14] Dodziuk J. , Appendix of “Eigenvalues in Riemannian Geometry” , Chavel, Academic Press , Orlando , 1984 .
[15] Dodziuk J. , Mc Gowan J.K. , The spectrum of the Hodge Laplacian for a degenerating family of hyperbolic three manifolds , Trans. Amer. Math. Soc. 347 ( 1995 ) 1981 - 1995 . MR 1308007 | Zbl 0849.58069 · Zbl 0849.58069 · doi:10.2307/2154917
[16] Gallot S. , Hulin D. , Lafontaine J. , Riemannian Geometry , Springer-Verlag , 1997 . Zbl 0636.53001 · Zbl 0636.53001
[17] Guerini P. , Spectre du Laplacien agissant sur les formes différentielles d’un domaine euclidien, Thèse de doctorat, Université de Savoie, 2001.
[18] Guerini P. , Spectre du Laplacien de Hodge-de Rham : estimées sur les variétés convexes, À paraître dans le Bulletin of the London Mathematical Society. Zbl 1066.58016 · Zbl 1066.58016 · doi:10.1112/S002460930300256X
[19] Gentile G. , Pagliara V. , Riemannian metrics with large first eigenvalue on forms of degree p , Proc. Amer. Math. Soc. 123 ( 12 ) ( 1995 ) 3855 - 3858 . MR 1277111 | Zbl 0848.53022 · Zbl 0848.53022 · doi:10.2307/2161916
[20] Lohkamp J. , Discontinuity of geometric expansions , Comment. Math. Helvetia 71 ( 1996 ) 213 - 228 . MR 1396673 | Zbl 0857.58041 · Zbl 0857.58041 · doi:10.1007/BF02566417
[21] Mc Gowan J.K. , The p -spectrum of the Laplacian on compact hyperbolic three manifolds , Math. Ann. 297 ( 4 ) ( 1993 ) 725 - 745 . MR 1245416 | Zbl 0801.53034 · Zbl 0801.53034 · doi:10.1007/BF01459527
[22] Payne L. , Pólya G. , Weinberger H. , On the ratio of consecutive eigenvalues , J. Math. Phys. 35 ( 1956 ) 289 - 298 . MR 84696 | Zbl 0073.08203 · Zbl 0073.08203
[23] Taylor M.E. , Partial Differential Equations , in: Basic Theory (vol. 1) , Texts in Applied Mathematics , vol. 115 , Springer , 1996 . MR 1395148 | Zbl 0869.35001 · Zbl 0869.35001
[24] Weinberger H.F. , An isoperimetric inequality for the n -dimensional free membrane problem , J. Rational Mech. Anal. 5 ( 1956 ) 633 - 636 . MR 79286 | Zbl 0071.09902 · Zbl 0071.09902
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.